Seroquel and chest pressure/pain

I take 125mg quetiapin/seroquel for sleep. In the first hour after ingestion, I get intense chest pressure. It is so bad I have to drink coffee at night 4am in order to get pressure Relief.

Anyone else with this phenomenon? What helps? I cannot suddenly quit the medicine for various reasons

Best wishes,

Chest pain , especially intense chest pain is a major red flag.

You need to report this to your psychiatrist immediately otherwise you could end up dead.

1 Like

Thank you. I ve been having this for years, never reported it. Too dissociated from my body I guess. Tomorrow I will call my doc.

Phew…

2 Likes

I had this intense anxiety heart racing about an hour after I took it, that’s why I stopped mine. It was scary.

1 Like

Yes thats the sensation.

My PDoc offered me switching to an AD instead of the Quetiapine. That medication switch caused me a lot of insomnia which I dont want.

I worked out a simpler solution. Only take quetiapine when Im really sleepy. Before I took it way too early in the evening. The result is no more chest pain. It must have been the body rebelling against forced sleep.

1 Like